# SDR ASAA2016042116505

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 30,806 hours, 9,489 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Part number: M259884235
- Condition: Failed
- Location: Fuel Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING LEAK CHECK OF NR 2 ENGINE FOUND FUEL LEAK AT FUEL SERVO HEATER UPPER PLATE.  ACFT GROUNDED.  REPLACED UPPER COVER PLATE PACKING FOR NR 2 ENGINE FUEL SERVO HEATER. LEAK CHECKED GOOD, REF CMM 73-11-77.
